# SDR AT0000137

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N848AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL,  FOUND LIGHTNING STRIKE AT BS 332 RT.  AFTER BLENDING FOUND TO BE OUT OF LIMITS.  CORRECTIVE ACTION:  INSTALLED REPAIR DOUBLER AT BS 332 RT IAW DC9 SRM 53-04 FIG 38,  51-30-02,  AND  51-30-04.
